PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 2 | 177-193
Tytuł artykułu

IF-filters of pseudo-BL-algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Characterizations of IF-filters of a pseudo-BL-algebra are established. Some related properties are investigated. The notation of prime IF- filters and a characterization of a pseudo-BL-chain are given. Homomorphisms of IF-filters and direct product of IF-filters are studied.
Twórcy
  • Institute of Mathematics and Physics, University of Natural Sciences and Humanities, 3 Maja 54, 08-110 Siedlce, Poland
Bibliografia
  • [1] K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1986), 87-96. doi: 10.1016/s0165-0114(86)80034-3
  • [2] C.C. Chang, Algebraic analysis of many valued logics, Trans. Amer. Math. Soc. 88 (1958), 467-490. doi: 10.1090/S0002-9947-1958-0094302-9
  • [3] A. Di Nola, G. Georgescu and A. Iorgulescu, Pseudo-BL algebras I, Multiple-Valued Logic 8 (2002), 673-714.
  • [4] A. Di Nola, G. Georgescu and A. Iorgulescu, Pseudo-BL algebras II, Multiple-Valued Logic 8 (2002), 717-750.
  • [5] G. Georgescu and A. Iorgulescu, Pseudo-MV algebras: a noncommutative extension of MV-algebras, The Proceedings of the Fourth International Symposium on Economic Informatics (Bucharest, Romania, May, 1999), 961-968.
  • [6] G. Georgescu and A. Iorgulescu, Pseudo-BL algebras: a noncommutative extension of BL-algebras, Abstracts of the Fifth International Conference FSTA 2000 (Slovakia, 2000), 90-92.
  • [7] G. Georgescu and L.L. Leuştean, Some classes of pseudo-BL algebras, J. Austral. Math. Soc. 73 (2002), 127-153. doi: 10.1017/s144678870000851x
  • [8] P. Hájek, Metamathematics of fuzzy logic, Inst. of Comp. Science, Academy of Science of Czech Rep. Technical report 682 (1996).
  • [9] P. Hájek, Metamathematics of Fuzzy Logic (Kluwer Acad. Publ., Dordrecht, 1998). doi: 10.1007/978-94-011-5300-3
  • [10] J. Rachůnek, A non-commutative generalization of MV algebras, Czechoslovak Math. J. 52 (2002), 255-273.
  • [11] J. Rachůnek and D. Šalounová, Fuzzy filters and fuzzy prime filters of bounded Rl-monoids and pseudo-BLalgebras, Information Sciences 178 (2008), 3474-3481. doi: 10.1016/j.ins.2008.05.005
  • [12] G. Takeuti and S. Titants, Intuitionistic fuzzy logic and Intuitionistic fuzzy sets theory, Journal of Symbolic Logic 49 (1984), 851-866.
  • [13] M. Wojciechowska-Rysiawa, Anti fuzzy filters of pseudo-BL algebras, Comment. Math. 51 (2011), 155-167.
  • [14] L.A. Zadeh, Fuzzy sets, Inform. Control 8 (1965), 338-353. doi: 10.1016/S0019-9958(65)90241-X
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1242
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.